# SDR AALA202202189897

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737*
- Aircraft serial: 31178
- Aircraft time: 25,172 hours, 10,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CLOSING FORWARD ENTRY DOOR WITH HANDLE FULL DOWN FORWARD ENTRY LIGHT ILLUMINATED WITH GAP IN DOOR SEAL. ADJUSTED GIRT PER AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
